# SDR DALA13052389001

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 56,547 hours, 41,415 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Worn
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE SLIDE PACK PLATFORM IS WORN UNDER THE FWD EDGE OF THE TAILCONE SLIDE PACK COVER LT SIDE. REPAIRED IAW ER/A 497244-14MA.
